# SDR CALA0100708

- Difficulty date: July 28, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COPILOT'S I/B FLOOR PANEL DELAMINATED. THE FLOOR PANEL WAS REMOVED AND A NEW FLOOR PANEL WAS INSTALLED IAW SRM 53-30-01, 53-21-0, SHEET 23, 51-30-1, AND 51-30-2.
